|cd4 and viral loud going up.
Feb 15, 2011
I have been on atripla for almost 5 months and just got the results of my last viral count. My cd4 was at 350 and went up to 366 and my viral load was at 100 and went up to 126 in the past month. Is this cause for alarm? My friend told me it could be due to stress or sleep or maybe even diet. My doctor told me that it may be a mistake in the lab work or the virus is becoming immune to the medication that I am on. Please let me know if the jump back and forth on a cd4 and viral load count is normal??
Response from Dr. Henry
CD4 count is quite variable so tough to make much out of those modest changes. Low level virus counts (< 200 for example) is a topic of much interest. Importance depends on trend over time, which assay is being used (seems to be more common with TaqMan assay), which drugs, past treatment history and whether resistance has been documented. In our clinic we have had a number of patients with low levels of virus (such as yours) and in general they have done well but we watch what happens carefully (become more concerned if HIV level increased >> 200-500). KH
2 min with wife
Switching from Norvir/truvada/Prezista combo to Atripla
- Night Sweats Worried It Could Be HIV
- Groin Pain After Vaginal Sex Without Condom Does It Mean I Have HIV
- Itchy Rash After Anal Sex Bottom Sign Of HIV AIDS
- Painful Urination After Anal Sex Top Sign Of HIV AIDS
- Can Selenium Sulfide Help With Flat Warts Hpv?
- Cause Of Vaginal Strep Infection
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.